# SDR DL757953141

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 1698
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT STA 1698 AND STR 17L SUSTAINED GROUND DAMAGE REQUIRING A 1.5 BY 1.75 CUT OUT.  INSTALLED DOUBLER PER DL ERA302169-14.
